Alert archive / Missouri / Freeze Warnings in 2007
Freeze Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Apr 6, 2007, 2:44 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 7, 2007, 9:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 2:44 PM CDT (19:44 UTC)
- In effect from
- Apr 7, 2007, 9:00 PM CDT
- Expired
- Apr 8, 2007, 9:07 AM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 061944 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 244 PM CDT FRI APR 6 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070745- /O.UPG.KSGF.FZ.A.0004.070408T0500Z-070408T1400Z/ /O.NEW.KSGF.FZ.W.0004.070408T0500Z-070408T1400Z/ /O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 244 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. LOW TEMPERATURES TONIGHT AND AGAIN ON SATURDAY NIGHT ARE FORECAST TO FALL INTO THE TEENS TO LOWER 20S. THE ENTIRE AREA IS EXPECTED TO SEE AN EXTENDED PERIOD WITH TEMPERATURES AT OR BELOW 28 DEGREES OVERNIGHT TONIGHT AND AGAIN SATURDAY NIGHT. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ LINDENBERG
8 follow-up statements
000 WWUS73 KSGF 070249 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 949 PM CDT FRI APR 6 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071500- /O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/ /O.CON.KSGF.FZ.W.0004.070408T0500Z-070408T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 949 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT TONIGHT AND SATURDAY NIGHT FOR THE MISSOURI OZARKS AND SOUTHEAST KANSAS. TEMPERATURES HAD ALREADY FALLEN BELOW FREEZING LATE FRIDAY EVENING. OVERNIGHT LOW TEMPERATURES TONIGHT AND SATURDAY NIGHT WILL FALL INTO THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL EXPERIENCE SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES TONIGHT AND AGAIN SATURDAY NIGHT. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FOSTER
000 WWUS73 KSGF 070901 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 401 AM CDT SAT APR 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072115- /O.NEW.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/ /O.EXT.KSGF.FZ.W.0003.000000T0000Z-070407T1500Z/ /O.EXT.KSGF.FZ.W.0004.070408T0300Z-070408T1500Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 401 AM CDT SAT APR 7 2007 ...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY... ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. A FREEZE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY. IN ADDITION...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. TEMPERATURES THIS MORNING ARE BELOW FREEZING AND WILL REMAIN BELOW FREEZING THROUGH THE MID MORNING HOURS. TONIGHT TEMPERATURES WILL ONCE AGAIN FALL WELL BELOW FREEZING WITH LOWS IN THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL EXPERIENCE SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES THIS MORNING AND TONIGHT. BELOW FREEZING TEMPERATURES WILL ONCE AGAIN BE POSSIBLE ON SUNDAY NIGHT. WHILE CLOUDS MAY BEGIN TO WORK IN OVERNIGHT SUNDAY...THE ENTIRE AREA WILL LIKELY EXPERIENCE SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES SUNDAY NIGHT. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WISE
000 WWUS73 KSGF 071503 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1003 AM CDT SAT APR 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080315- /O.EXP.KSGF.FZ.W.0003.000000T0000Z-070407T1500Z/ /O.CON.KSGF.FZ.W.0004.070408T0300Z-070408T1500Z/ /O.CON.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 1003 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. TEMPERATURES WILL RISE ABOVE THE FREEZING MARK BY LATE MORNING WITH HIGHS TODAY ONLY IN THE UPPER 30S TO AROUND 40 DEGREES. TONIGHT TEMPERATURES WILL ONCE AGAIN FALL WELL BELOW FREEZING WITH LOWS IN THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL EXPERIENCE SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES THIS MORNING AND TONIGHT. BELOW FREEZING TEMPERATURES WILL ONCE AGAIN BE POSSIBLE ON SUNDAY NIGHT. WHILE CLOUDS MAY BEGIN TO WORK IN OVERNIGHT SUNDAY...THE ENTIRE AREA WILL LIKELY EXPERIENCE SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES SUNDAY NIGHT. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ LINDENBERG
000 WWUS73 KSGF 071528 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1028 AM CDT SAT APR 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080330- /O.CON.KSGF.FZ.W.0004.070408T0300Z-070408T1500Z/ /O.CON.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 1028 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. TEMPERATURES WILL RISE ABOVE THE FREEZING MARK BY LATE MORNING WITH HIGHS TODAY ONLY IN THE UPPER 30S TO AROUND 40 DEGREES. TONIGHT TEMPERATURES WILL ONCE AGAIN FALL WELL BELOW FREEZING WITH LOWS IN THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL EXPERIENCE SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES THIS MORNING AND TONIGHT. BELOW FREEZING TEMPERATURES WILL ONCE AGAIN BE POSSIBLE ON SUNDAY NIGHT. WHILE CLOUDS MAY BEGIN TO WORK IN OVERNIGHT SUNDAY...THE ENTIRE AREA WILL LIKELY EXPERIENCE SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES SUNDAY NIGHT. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ LINDENBERG
000 WWUS73 KSGF 071942 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 242 PM CDT SAT APR 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080745- /O.UPG.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/ /O.NEW.KSGF.FZ.W.0005.070409T0400Z-070409T1500Z/ /O.EXT.KSGF.FZ.W.0004.070408T0200Z-070408T1700Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 242 PM CDT SAT APR 7 2007 ...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CDT SUNDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM SUNDAY TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM SUNDAY TO 10 AM CDT MONDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES HAVE STRUGGLED IN THE MID TO UPPER 30S TODAY ACROSS THE AREA. READINGS WILL LIKELY DROP BACK BELOW FREEZING BY MID EVENING WITH NIGHTTIME LOWS DIPPING INTO THE TEENS IN MOST LOCATIONS. THIS EXPECTED HARD FREEZE WILL ESTABLISH NEW RECORD LOWS IN MOST AREAS THROUGHOUT THE MISSOURI OZARKS AND SOUTHEAST KANSAS. BELOW FREEZING TEMPERATURES WILL LIKELY CONTINUE THROUGH MUCH OF THE MORNING HOURS SUNDAY JUST AS IT DID TODAY. THE FREEZE WARNING WILL CONTINUE UNTIL NOON SUNDAY. WHILE THE COLDEST PART OF THE AIR MASS WILL SHIFT OUT OF THE AREA ON SUNDAY...TEMPERATURES WILL AGAIN LIKELY DROP INTO THE MID 20S FOR LOWS SUNDAY NIGHT AND NEAR RECORD LOWS ONCE AGAIN. THE FREEZE WATCH WHICH WAS IN EFFECT FOR THE AREA SUNDAY NIGHT HAS BEEN UPGRADED TO A FREEZE WARNING AND WILL LAST FROM LATE SUNDAY EVENING THROUGH MID MORNING MONDAY. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ LINDENBERG
000 WWUS73 KSGF 080154 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 854 PM CDT SAT APR 7 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081400- /O.CON.KSGF.FZ.W.0004.070408T0200Z-070408T1700Z/ /O.CON.KSGF.FZ.W.0005.070409T0400Z-070409T1500Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 854 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM CDT SUNDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SUNDAY TO 10 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON SUNDAY...AND FROM 11 PM SUNDAY TO 10 AM CDT MONDAY FOR ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. TEMPERATURES HAD FALLEN INTO THE LOWER 30S SATURDAY EVENING. READINGS WILL DROP BELOW FREEZING BY MIDNIGHT WITH OVERNIGHT LOWS FALLING INTO THE TEENS TO LOWER 20S. THIS HARD FREEZE WILL LIKELY ESTABLISH NEW RECORD LOWS AT MOST LOCATIONS ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS. TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH MUCH OF SUNDAY MORNING. WHILE THE COLDEST PART OF THE AIR MASS WILL MOVE OUT OF THE AREA ON SUNDAY...TEMPERATURES WILL AGAIN DROP INTO THE MID 20S SUNDAY NIGHT. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FOSTER
000 WWUS73 KSGF 080954 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 454 AM CDT SUN APR 8 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082100- /O.CON.KSGF.FZ.W.0004.000000T0000Z-070408T1700Z/ /O.CON.KSGF.FZ.W.0005.070409T0400Z-070409T1500Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 454 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY. A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT MONDAY. BELOW FREEZING TEMPERATURES HAVE BEEN OBSERVED ACROSS THE REGION SINCE LATE SATURDAY EVENING...WITH EARLY MORNING TEMPERATURES IN THE LOWER AND MIDDLE 20S ACROSS THE ENTIRE AREA. THIS HARD FREEZE WILL ESTABLISH NEW RECORD LOWS AT MOST LOCATIONS ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS AS VALUES FALL INTO THE UPPER TEENS AND LOWER 20S. TEMPERATURES WILL REMAIN BELOW FREEZING THROUGH MUCH OF SUNDAY MORNING. WHILE THE COLDEST PART OF THE AIR MASS WILL MOVE OUT OF THE AREA ON SUNDAY...TEMPERATURES WILL AGAIN DROP INTO THE MID 20S SUNDAY NIGHT. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GAGAN
000 WWUS73 KSGF 081407 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 907 AM CDT SUN APR 8 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081515- /O.CAN.KSGF.FZ.W.0004.000000T0000Z-070408T1700Z/ /O.CON.KSGF.FZ.W.0005.070409T0400Z-070409T1500Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 907 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT MONDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FREEZE WARNING. A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT MONDAY. TEMPERATURES HAVE QUICKLY REBOUNDED THIS MORNING TO AROUND FREEZING AT MID MORNING AND SHOULD RISE BACK INTO THE 40S TODAY. TEMPERATURES WILL AGAIN DROP INTO THE MID TO UPPER 20S TONIGHT. THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ LINDENBERG
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 6, 2:37 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 6, 2:37 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT FRI APR 6 2007
.DISCUSSION...
INTERESTING FORECAST TO SAY THE LEAST FOR THE UPCOMING 7 DAY
PERIOD. SNOW SHOWERS WHICH AFFECTED THE CWA EARLIER THIS MORNING
HAVE SHIFTED SOUTH OF THE AREA WITH SOME STRATUCUMULUS CLOUDS LEFT
IN THE WAKE. WINDS HAVE REMAINED FAIRLY GUSTY TODAY KEEPING WIND
CHILLS DOWN IN THE 20S...A FAR CRY FROM THE SUMMER LIKE WEATHER WE
HAD THE PAST FEW WEEKS. TEMPERATURES WERE STILL STRUGGLING IN THE
MID TO UPPER 30S AS OF MID AFTERNOON.
COLDER AIR MASS WILL BE REINFORCED ACROSS THE AREA TONIGHT AS
ANOTHER SHORTWAVE MOVES THROUGH. DEWPOINTS WILL LIKELY DROP INTO THE
SINGLE DIGITS WITH A CLEARING SKY AND DIMINISHING WIND. WHILE WIND
IS NOT EXPECTED TO GO TOTALLY CALM...RECORD LOWS WILL EASILY BE
ESTABLISHED AND PROBABLY SHATTERED ACROSS THE CWA. FOR NOW AM GOING
WITH LOWS FROM AROUND 18 TO 24 DEGREES ACROSS THE CWA.
COLD AIR MASS WILL REMAIN IN PLACE THROUGH SUNDAY AND WILL LIKELY
SEE SIMILAR TEMPERATURES SUNDAY MORNING AS WE DO TONIGHT. WILL GO
WITH A FREEZE WARNING FOR BOTH NIGHTS IN THE UPDATED NPW.
COLDEST PART OF THE AIR MASS WILL SHIFT EAST OF THE AREA BY SUNDAY
NIGHT SO THE WARMING TREND WILL BEGIN WITH TEMPERATURES APPROACHING
MORE NORMAL READINGS BY MONDAY.
A STORM SYSTEM WILL BEGIN TO TAKE SHAPE BY MONDAY NIGHT OVER THE
PLAINS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ENTERING THE
PICTURE BY TUESDAY OVER THE CWA. GFS AND LATEST ECMWF HAVE COME
INTO BETTER AGREEMENT WITH THIS SYSTEM TRACKING IT ACROSS THE CWA
TUESDAY AND TUESDAY NIGHT WITH WRAP AROUND MOISTURE POSSIBLY
BRINGING SNOW INTO NORTHERN SECTIONS OF MISSOURI ON WEDNESDAY.
THE REGION WILL BE IN BETWEEN SYSTEMS ON THURSDAY WITH BRIEF UPPER
RIDGING AHEAD OF ANOTHER SHORTWAVE WHICH WILL AFFECT THE REGION
FRIDAY AND FRIDAY NIGHT.
LINDENBERG
&&
.CLIMATE...
RECORD LOWS FOR TONIGHT...
SGF...25 IN 1990
JLN...29 IN 1997
UNO...22 IN 1994
VIH...27 IN 1982
RECORD LOWS FOR SATURDAY NIGHT...
SGF...27 IN 1923
JLN...30 IN 2000
UNO...22 IN 1994
VIH...23 IN 1902
LINDENBERG
&&
.AVIATION...
FOR THE 1800 UTC TAFS...BKN VFR DECK SHOULD SCATTER OUT SHORTLY
BASED ON SATELLITE TRENDS WITH CLOUD BASES RISING A BIT MORE AS
BOUNDARY LAYER DEEPENS THIS AFTERNOON. WINDS WILL REMAIN RATHER
BRISK WITH OCCASIONAL GUSTS OVER 20KT EXPECTED THROUGH THE
AFTERNOON. WINDS WILL DIMINISH SOME WITH SUNSET WITH ANY LINGERING
DIURNAL CUMULUS/STRATOCUMULUS QUICKLY GIVING WAY TO ONLY A FEW-SCT
HIGH CLOUDS OVERNIGHT INTO SATURDAY MORNING.
IZZI
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FOR ALL COUNTIES TONIGHT.
FREEZE WARNING ALL COUNTIES SAT NIGHT.
KS...FREEZE WARNING FOR CHEROKEE...BOURBON...CRAWFORD TONIGHT.
FREEZE WARNING CHEROKEE...BOURBON...CRAWFORD SAT NIGHT.
WFO SGFHazardous weather outlook, Apr 6, 1:00 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 PM CDT FRI APR 6 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 100 PM CDT FRI APR 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COLD AIR MASS ALREADY IN PLACE ACROSS THE AREA WILL BE REINFORCED TONIGHT AS COLDER AIR ENTERS THE AREA. RECORD LOWS WILL LIKELY BE SET ACROSS THE AREA TONIGHT WITH TEMPERATURES WELL BELOW FREEZING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER SUB-FREEZING NIGHT IS EXPECTED ON SUNDAY BEFORE TEMPERATURES BEGIN TO REBOUND AT THE BEGINNING OF THE UPCOMING WORK WEEK. ANOTHER STORM SYSTEM WILL PUSH THROUGH THE AREA DURING THE MIDDLE PORTION OF NEXT WEEK BRINGING A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
Nearby
Freeze Warnings in Missouri, 2007Freeze Warnings in Kansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.